Advertisement

Application of orthogonal tchebycheff polynomials to lagrangean interpolation and to the general theory of polynomials

  • 36 Accesses

  • 7 Citations

Bibliography

  1. 1.

    Runge,Ueber empirische Funktionen..., « Zeitschr. für Math. u. Physik », v. 46 (1902).

  2. 2.

    Borel,Leçons sur les fonctions d'une variable réelle, Paris (1904), Ch. IV.

  3. 3.

    Vallee-Poussin,Sur la convergence des formules d'interpolation..., « Bull. Acad. r. Belgique, Cl. Sc. », (1908), 319–403.

  4. 4.

    Montel,Leçons sur les séries de polynomes à une variable complexe, Paris (1910), Ch. II.

  5. 5.

    Faber, Ueber die interpolationische Darstellung stetiger Funktionen, « Jahresber. Deutch. Math. Ver. », v. 23 (1914), 192–210.

  6. 6.

    S. Bernstein, Quelques remarques sur l'interpolation, « Comm. Soc. Math. Kharkoff », v. 14 (1914), 1–13.

  7. 7.

    Fejér,Ueber Interpolation, « Göttinger Nachrichten. Math. Phys. Classe », (1916), 66–91.

  8. 8.

    H. Hahn, Ueber das Problem der Interpolation, « Math. Zeitschr. », v. 1 (1918), 115–143.

  9. 9.

    Fréchet, Sur un défaut de la méthode d'interpolation..., « Nouv. Ann. Math », (4), v. 20 (1920), 1–9.

  10. 10.

    M. Fekete,Ueber Interpolation, « Zeitschr. f. angew- Math. u. Mech. », (1926), 410–413.

  11. 11.

    S. Bernstein, Sur la limitation des valeurs..., « Bull. Acad. Sc. U. R. S. S. », 8 (1931), 1025–1050.

  12. 12.

    Fejér, Ueber Weierstrassche Approximation..., « Math. Annalen », v. 102 (1930), 707–725.

  13. 13.

    Id., Lagrangesche Interpolation..., ibid., v. 106 (1932), 1–55.

  14. 14.

    Id., Die Abschätzung eines Polynomes..., « Math. Zeitschr. », v. 32 (1930), 426–456.

  15. 15.

    Id., Bestimmung derjenigen Abscissen..., « Annali R. Sc. Norm. Sup., Pisa, Sc. Fis. e Mat. (II), v. 1 (1932), 1–16.

  16. 16.

    Id., Ueber einige Identitäten..., « Acta Lit. Ac. Sc. », Szeged, v. 3 (1932), 145–152.

  17. 17.

    Id.,On the Infinite Sequences..., « Bull. Amer. Math. Soc. », v. 39 (1933), 521–535.

  18. 18.

    J. Shohat,On Interpolation, « Annals Math. », v. 34 (1933), 130–146.

  19. 19.

    Id.,On Interpolation, « Econometrica », v. 1 (1933), 148–158.

  20. 20.

    Szegö, Ueber gewisse Interpolations-Polynome..., « Math. Zeitschr. », v. 35 (1932), 579–602.

  21. 21.

    E. Feldheim, Sur l'orthogonalité des fonctions fondamentales..., « C. R. », v. 203 (1936), 650–652.

  22. 22.

    P. Erdös etE. Feldheim,Sur la mode de convergence..., ibid., 913–915.

  23. 23. a)

    P. Erdös etP. Turan,On Interpolation. I.Quadrature and mean-convergence..., « Annals Math. », v. 38 (1937), 142–155.

  24. 23. b)

    Id.,On Interpolation. II., ibid., v. 39 (1938), 703–724.

  25. 24.

    G. Grünwald, Ueber Divergenzerscheinungen..., « Acta Litt. Ac. Sc. », Szeged, v. 7 (1935), 207–221.

  26. 25.

    Id., Ueber Divergenzerscheinungen..., « Annals Math. », v. 36 (1937), 908–918.

  27. 26.

    J. Shohat,On the Convergence Properties..., ibid., v. 38 (1937), 758–769.

  28. 27.

    G. Grünwald andP. Turan, Ueber Interpolation, « Ann. R. Sc. Norm. Sup. », Pisa, Sc. Fis. e Mat. (II), v. 7 (1938), 1–10.

  29. 28.

    J. Marcinkiewicz, Quelques remarques sur l'interpolation, « Acta Litt. ac. Sc. », Szeged, v. 8 (1937), 127–130.

  30. 29.

    Id, Sur l'interpolation, « Studia Math. », v. 6 (1936), 1–17.

  31. 30.

    Id.,Sur l'interpolation. II, ibid. 67–81.

  32. 31.

    D. Jackson,The Theory of Approximation, « Amer. Math. Soc. Colloquium Publications », v. 11 (1930),

  33. 32.

    J. F. Steffensen,Interpolation (Baltimore, 1927).

  34. 33.

    W. L. Gontcharoff,Theory of Interpolation and Approximation (in Russian; Leningrad, 1934).

  35. 34. a)

    P. Erdös andB. A. Lengyel,On Fundamental Functions of Lagrangian interpolation, « Bull. Amer. Math. Soc. », v. 44 (1938), 828–834.

  36. 34. b)

    P. Erdös andG. Grünwald,Note on an Elementary Problem of Interpolation, ibid., 515–518.

  37. 35.

    C. Lanczos,Trigonometric Interpolation..., « J. Math. and Phys. », v. 17 (1938), 123–199.

  38. 36.

    J. Shohat,On Mechanical Quadratures..., « Trans. Amer. Math. Soc. », v. 42 (1937), 461–496.

  39. 37.

    C. Winston,On Mechanical Quadratures Formulae..., « Ann. Math. », v. 35 (1934), 658–677.

  40. 38.

    J. Shohat andC. Winston,On Mechanical Quadratures, « Rendic. Circ. Mat. Palermo », v. 58 (1934), 1–13.

  41. 39.

    M. Webster,On the zeros of Jacobi Polynomials..., « Duke Math. J. », v. 3 (1937), 426–443.

  42. 40.

    Szegö, Ueber den asymptotischen Ausdruck..., « Math. Annalen », v. 86 (1922), 114–140.

  43. 41.

    S. Bernstein,Sur les polynomes orthogonaux..., Parts I, II, « J. des Math. », v. 10 (1931).

  44. 42.

    M. Plancherel etW. Rotach, Sur les valeurs asymptotiques des polynomes d'Hermite, « Comment. Math. Helvetici », v. 1 (1929), 227–254.

  45. 43.

    S. C. Van Veen, Asymptotische Entwicklungen..., « Math. Annalen », v. 105 (1931), 408–436.

  46. 44.

    J. Shohat,On the Development of a Continuous Function..., « Trans. Amer. Math. Soc. », v. 27 (1925), 537–550.

  47. 45.

    E. Hille,Ueber die Nullstellen der Hermiteschen Polynome, « Jahresber. Deutsch. Math. Ver. », v. 44 (1934).

  48. 46.

    J. Shohat,On the Development of Functions..., « Bull. Amer. Math. Soc. », v. 41 (1935), 49–82.

  49. 47.

    R. Bailey,Convergence of sequences..., « Duke Math. J. », v. 2 (1936), 287–303.

  50. 48.

    M. Riesz, Sur le problème des moments..., « Acta Litt. ac Sc. », Szeged, v. 1 (1923), 209–225.

  51. 49.

    J. Shohat,On a General Formula..., « Trans Amer. Math. Soc. », v. 29 (1927), 569–583.

  52. 50.

    Tchebycheff,On Continued Fractions, « Collected Papers », v. 1, 203–230 (in Russian); also, « J. des Math. », s. II, v. 3 (1858), 289–323.

  53. 51.

    Maxime Bòcher,Introduction to Higher Algebra, (New York, 1907), Ch. XI.

  54. 52.

    E. Feldheim,Théorie de convergence des procédés d'interpolation et de quadrature mécanique, « Mém. Sc. Math », fasc. 95 (1939).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Shohat, J. Application of orthogonal tchebycheff polynomials to lagrangean interpolation and to the general theory of polynomials. Annali di Matematica 18, 201–238 (1939). https://doi.org/10.1007/BF02413772

Download citation

Keywords

  • General Theory
  • Lagrangean Interpolation
  • Tchebycheff Polynomial